Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child having persistent catarrh, steaming, decongestants not helped. How to get rid of it?

My son (13 ) has had persistant catarrh for the past 10 days - we have been steaming and have tried decongestants but it hasnt got rid of it. I have cut down his dairy intake also. He looks grey and tired. Should I see doctor? He always seems to suffer from this after a cold and it takes a long time to go away, I am trying to get him to drink plenty but I dont know what else I can do - it seems to be inside his passages not running out his nose and affects his speech
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
The prolonged cartarrah may be seasonal allergic rhinitis or due to involvement of sinuses.
You can give oral antihistamine and nasal drops to relieve the nasal congestion and consult ENT surgeon for the examination of his nose and sinuses and further treatment
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor